# SDR CYW2005F00000

- Difficulty date: December 30, 2004
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N217RB
- Make and model: Beech B-60
- Aircraft serial: P487
- Engine: Lyc TIO541*
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Transmitter
- Condition: Inoperative
- Location: Fuel Qty
- Part time: 3,198 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FUEL QUANTITY INDICATORS WOULD ONLY SHOW APPROX 35 GALS MAX EVEN WITH FULL FUEL.  FOUND IB AND OB LEADING EDGE CELL TRANSMITTERS GROUNDED TO AIRFRAME.  REMOVAL REVEALED GROMMETS DETERIORATED ALLOWING TRANSMITTER CASE TO TOUCH AIRFRAME.  RECOMMEND REPLACING GROMMETS WITH FUEL CELLS, ALSO USING MFG RUBBER GASKETS AND TRANSMITTERS.  PARTS CATALOG DOES NOT SHOW GROMMETS AT TRANSMITTER INSTALLATION.  (K)
